Cross Reference Down

Pocheau, A (2006). The significant digit law: a paradigm of statistical scale symmetries . European Physical Journal B 49(4), 491-511.

This work cites the following items of the Benford Online Bibliography:


Adhikari, AK and Sarkar, BP (1968). Distribution of most significant digit in certain functions whose arguments are random variables. Sankhya-The Indian Journal of Statistics Series B, no. 30, pp. 47-58. ISSN/ISBN:0581-5738. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Buck, B, Merchant, AC and Perez, SM (1993). An illustration of Benfordís first digit law using alpha decay half lives. European Journal of Physics 14, 59-63. View Complete Reference Online information Works that this work references Works that reference this work
De Ceuster, MJK, Dhaene, G and Schatteman, T (1998). On the hypothesis of psychological barriers in stock markets and Benfordís law. Journal of Empirical Finance 5(3), pp. 263-279. DOI:10.1016/S0927-5398(97)00024-8. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Drake, PD and Nigrini, MJ (2000). Computer assisted analytical procedures using Benfordís law. Journal of Accounting Education 18, 127-146. View Complete Reference Online information Works that this work references Works that reference this work
Feller, W (1971). An Introduction to Probability Theory and Its Applications. p 63, vol 2, 2nd ed. J. Wiley. View Complete Reference No online information available Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Ley, E (1996). On the Peculiar Distribution of the US Stock Indexes' Digits. American Statistician 50(4), pp. 311-313. ISSN/ISBN:0003-1305. DOI:10.1080/00031305.1996.10473558. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1996). A taxpayer compliance application of Benfordís law. Journal of the American Taxation Association 18(1), 72-91. View Complete Reference Online information Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1969). The Peculiar Distribution of First Digits. Scientific American 221(6), 109-119. ISSN/ISBN:0036-8733. View Complete Reference No online information available Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benfordís law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work
Snyder, MA, Curry, JH and Dougherty, AM (2001). Stochastic aspects of one-dimensional discrete dynamical systems: Benford's law. Physical Review E 64(2), Art. No. 026222. ISSN/ISBN:1063-651X. DOI:10.1103/PhysRevE.64.026222. View Complete Reference Online information Works that this work references Works that reference this work
Tolle, CR, Budzien, JL and LaViolette, RA (2000). Do dynamical systems follow Benford's law?. Chaos, 10(2), 331-336. ISSN/ISBN:1054-1500. DOI:10.1063/1.166498. View Complete Reference Online information Works that this work references Works that reference this work